# SDR SWAA2022121271917

- Difficulty date: November 16, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) 2022-651024 / [01] REPLACED LOWERED CEILING PANEL BATTERY PACK M1674 AND M1675 AT FWD GALLEY AREA (2 EA) IAW AMM 33-51-06-960-805. TEST IS OK SEE INDIVIDUAL SIGNOFF STEP BELOW;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK M1674 AND M1675 AT FWD GALLEY AREA (2 EA) IAW AMM 33-51-06-960-805. TEST IS OK  SEE INDIVIDUAL SIGNOFF STEP BELOW
